Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Advances in difference equations [Adv Differ Equ] NLMUID: 101670234"" wg kryterium: JN


Tytuł :
Dynamics of a stochastic COVID-19 epidemic model with jump-diffusion.
Autorzy :
Tesfay A; School of Mathematics and Statistics & Center for Mathematical Sciences, Huazhong University of Science and Technology, Wuhan, 430074 China.; Department of Mathematics, Mekelle University, P.O. Box 231, Mekelle, Ethiopia.
Saeed T; Department of Mathematics, King Abdulaziz University, Jeddah, 41206 Kingdom of Saudi Arabia.
Zeb A; Department of Mathematics, COMSATS University Islamabad, Abbottabad Campus, Abbottabad, 22060 Khyber Pakhtunkhwa Pakistan.
Tesfay D; School of Mathematics and Statistics & Center for Mathematical Sciences, Huazhong University of Science and Technology, Wuhan, 430074 China.; Department of Mathematics, Mekelle University, P.O. Box 231, Mekelle, Ethiopia.
Khalaf A; School of Mathematics and Statistics & Center for Mathematical Sciences, Huazhong University of Science and Technology, Wuhan, 430074 China.
Brannan J; Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634 USA.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 228. Date of Electronic Publication: 2021 May 01.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
∗-fuzzy measure model for COVID-19 disease.
Autorzy :
Ghaffari A; Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran.
Saadati R; School of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 202. Date of Electronic Publication: 2021 Apr 12.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Extinction and persistence of a stochastic SIRV epidemic model with nonlinear incidence rate.
Autorzy :
Rifhat R; College of Medical Engineering and Technology, Xinjiang Medical University, Urumqi, 830017 P.R. China.
Teng Z; College of Mathematics and Systems Science, Xinjiang University, Urumqi, 830046 P.R. China.
Wang C; College of Medical Engineering and Technology, Xinjiang Medical University, Urumqi, 830017 P.R. China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 200. Date of Electronic Publication: 2021 Apr 08.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A time-delay COVID-19 propagation model considering supply chain transmission and hierarchical quarantine rate.
Autorzy :
Yang F; School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu, China.
Zhang Z; School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu, China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 191. Date of Electronic Publication: 2021 Mar 30.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Caputo SIR model for COVID-19 under optimized fractional order.
Autorzy :
Alshomrani AS; Department of Mathematics, King Abdul Aziz University, Jeddah, Saudi Arabia.
Ullah MZ; Department of Mathematics, King Abdul Aziz University, Jeddah, Saudi Arabia.
Baleanu D; Department of Mathematics, Cankaya University, Öǧretmenler Cad. 1406530, Ankara, Turkey.; Institute of Space Sciences, Magurele, Bucharest, Romania.; Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 185. Date of Electronic Publication: 2021 Mar 24.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Theoretical and numerical analysis for transmission dynamics of COVID-19 mathematical model involving Caputo-Fabrizio derivative.
Autorzy :
Thabet STM; Department of Mathematics, University of Aden, Aden, Yemen.
Abdo MS; Department of Mathematics, Hodeidah University, Hodeidah, Yemen.
Shah K; Department of Mathematics, University of Malakand, Chakdara, Dir(L), KPK Pakistan.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 184. Date of Electronic Publication: 2021 Mar 24.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Analysis of Atangana-Baleanu fractional-order SEAIR epidemic model with optimal control.
Autorzy :
Deressa CT; Department of Mathematics, College of Natural Sciences, Jimma University, Jimma, Ethiopia.
Duressa GF; Department of Mathematics, College of Natural Sciences, Jimma University, Jimma, Ethiopia.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 174. Date of Electronic Publication: 2021 Mar 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Effects of masks on the transmission of infectious diseases.
Autorzy :
Han L; School of Mathematical Sciences, Dalian University of Technology, Dalian, China.
Pan Q; School of Mathematical Sciences, Dalian University of Technology, Dalian, China.; School of Innovation and Entrepreneurship, Dalian University of Technology, Dalian, China.
Kang B; College of Mathematics and Information Science, Anshan Normal University, Anshan, China.
He M; School of Mathematical Sciences, Dalian University of Technology, Dalian, China.; School of Innovation and Entrepreneurship, Dalian University of Technology, Dalian, China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 169. Date of Electronic Publication: 2021 Mar 18.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Qualitative analysis of a two-group SVIR epidemic model with random effect.
Autorzy :
Zhao K; School of Mathematics and Information Science, North Minzu University, Yinchuan, China.
Ma S; School of Mathematics and Information Science, North Minzu University, Yinchuan, China.; The Key Laboratory of Intelligent Information and Big Data Processing of NingXia Province, Yinchuan, China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 172. Date of Electronic Publication: 2021 Mar 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Fractional unit-root tests allowing for a fractional frequency flexible Fourier form trend: predictability of Covid-19.
Autorzy :
Omay T; Department of Economics, Atilim University, 06830 Ankara, Turkey.
Baleanu D; Department of Mathematics, Cankaya University, 06530 Balgat, Ankara, Turkey.; Institute of Space Sciences, Magurele-Bucharest, Romania.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 167. Date of Electronic Publication: 2021 Mar 15.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A fractional order epidemic model for the simulation of outbreaks of Ebola.
Autorzy :
Pan W; School of Mathematics and Statistics, Sichuan University of Science and Engineering, Zigong, 643000 China.
Li T; School of Mathematics and Statistics, Sichuan University of Science and Engineering, Zigong, 643000 China.; South Sichuan Center for Applied Mathematics, Yibin, 644000 China.
Ali S; School of Mathematics and Statistics, Sichuan University of Science and Engineering, Zigong, 643000 China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 161. Date of Electronic Publication: 2021 Mar 10.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Measles dynamics on network models with optimal control strategies.
Autorzy :
Xue Y; School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, P.R. China.
Ruan X; School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, P.R. China.
Xiao Y; School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, P.R. China.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 138. Date of Electronic Publication: 2021 Feb 27.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Higher order solitary solutions to the meta-model of diffusively coupled Lotka-Volterra systems.
Autorzy :
Timofejeva I; Center for Nonlinear Systems, Kaunas University of Technology, Studentu 50-147, Kaunas, LT-51368 Lithuania.
Telksnys T; Center for Nonlinear Systems, Kaunas University of Technology, Studentu 50-147, Kaunas, LT-51368 Lithuania.
Navickas Z; Center for Nonlinear Systems, Kaunas University of Technology, Studentu 50-147, Kaunas, LT-51368 Lithuania.
Marcinkevicius R; Department of Software Engineering, Kaunas University of Technology, Studentu 50-415, Kaunas, LT-51368 Lithuania.
Ragulskis M; Center for Nonlinear Systems, Kaunas University of Technology, Studentu 50-147, Kaunas, LT-51368 Lithuania.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 133. Date of Electronic Publication: 2021 Feb 25.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
The dynamics of COVID-19 in the UAE based on fractional derivative modeling using Riesz wavelets simulation.
Autorzy :
Mohammad M; Zayed University, Abu Dhabi, United Arab Emirates.
Trounev A; Kuban State Agrarian University, Krasnodar, Russia.
Cattani C; Engineering School, Viterbo, Italy.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 115. Date of Electronic Publication: 2021 Feb 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Mathematical analysis of a within-host model of SARS-CoV-2.
Autorzy :
Nath BJ; Department of Mathematics, Barnagar College, Sorbhog, 781317 Barpeta, Assam India.
Dehingia K; Department of Mathematics, Gauhati University, Guwahati, 781014 Assam India.
Mishra VN; Department of Mathematics, Indira Gandhi National Tribal University, Amarkantak, 484 887 Madhya Pradesh India.
Chu YM; Department of Mathematics, Huzhou University, Huzhou, 313000 P.R. China.; Hunan Provincial Key Labortory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science & Technology, Changsha, 410114 P.R. China.
Sarmah HK; Department of Mathematics, Gauhati University, Guwahati, 781014 Assam India.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 113. Date of Electronic Publication: 2021 Feb 17.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Existence and global asymptotic stability criteria for nonlinear neutral-type neural networks involving multiple time delays using a quadratic-integral Lyapunov functional.
Autorzy :
Gholami Y; Department of Applied Mathematics, Sahand University of Technology, P.O. Box: 51335-1996, Tabriz, Iran.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 112. Date of Electronic Publication: 2021 Feb 17.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
An SIR epidemic model for COVID-19 spread with fuzzy parameter: the case of Indonesia.
Autorzy :
Abdy M; Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Makassar, Makassar, Indonesia.
Side S; Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Makassar, Makassar, Indonesia.
Annas S; Department of Statistics, Faculty of Mathematics and Natural Science, Universitas Negeri Makassar, Makassar, Indonesia.
Nur W; Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Sulawesi Barat, Majene, Indonesia.
Sanusi W; Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Makassar, Makassar, Indonesia.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 105. Date of Electronic Publication: 2021 Feb 11.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A fractional order mathematical model for COVID-19 dynamics with quarantine, isolation, and environmental viral load.
Autorzy :
Aba Oud MA; Department of Mathematics and Statistics, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh, Kingdom of Saudi Arabia.
Ali A; Department of Mathematics, Abdul Wali Khan University Mardan, Khyber Pakhtunkhwa, 23100 Mardan, Pakistan.
Alrabaiah H; College of Engineering, Al Ain University, Al Ain, United Arab Emirates.; Mathematics Department, Tafila Technical University, Tafila, Jordan.
Ullah S; Department of Mathematics, University of Peshawar, Peshawar, 25000 Pakistan.
Khan MA; Informetrics Research Group, Ton Duc Thang University, Ho Chi Minh City, Vietnam.; Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam.
Islam S; Department of Mathematics, Abdul Wali Khan University Mardan, Khyber Pakhtunkhwa, 23100 Mardan, Pakistan.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 106. Date of Electronic Publication: 2021 Feb 11.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A dynamic optimal control model for COVID-19 and cholera co-infection in Yemen.
Autorzy :
Hezam IM; Statistics and Operations Research Department, College of Sciences, King Saud University, Riyadh, Saudi Arabia.; Department of Mathematics, Ibb University, Ibb, Yemen.
Foul A; Statistics and Operations Research Department, College of Sciences, King Saud University, Riyadh, Saudi Arabia.
Alrasheedi A; Statistics and Operations Research Department, College of Sciences, King Saud University, Riyadh, Saudi Arabia.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 108. Date of Electronic Publication: 2021 Feb 15.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Fundamental solutions for semidiscrete evolution equations via Banach algebras.
Autorzy :
González-Camus J; Departamento de Matemáticas y Ciencias de la Computación, Facultad de Ciencias, Universidad de Santiago de Chile, Las Sophoras 173, Estación Central, Santiago, Chile.
Lizama C; Departamento de Matemáticas y Ciencias de la Computación, Facultad de Ciencias, Universidad de Santiago de Chile, Las Sophoras 173, Estación Central, Santiago, Chile.
Miana PJ; Departamento de Matemáticas, Instituto Universitario de Matemáticas y Aplicaciones, Universidad de Zaragoza, 50009 Zaragoza, Spain.
Pokaż więcej
Źródło :
Advances in difference equations [Adv Differ Equ] 2021; Vol. 2021 (1), pp. 35. Date of Electronic Publication: 2021 Jan 07.
Typ publikacji :
Journal Article
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies